MathSciNet Relay Station
MathSciNet bibliographic data
MR1258035 46L55
Archbold, R. J.; Spielberg, J. S. Topologically free actions and ideals in discrete $C^*$-dynamical systems. Proc. Edinburgh Math. Soc. (2) 37 (1994), no. 1, 119–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement